MAUDE Adverse Event Report: INTERNATIONAL MEDICAL DEVICES HIMPLANT BY PENUMA; PRE-FORMED PENILE SILICONE BLOCK

INTERNATIONAL MEDICAL DEVICES HIMPLANT BY PENUMA; PRE-FORMED PENILE SILICONE BLOCK
Model Number 40209-004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 08/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient complained of moderate swelling.As part of the informed consent process, the patient signed off on various risks and complications one-by-one.The relevant risks signed off by the patient included swelling.On (b)(6) 2018 the patient complained of mild swelling.The patient disclosed that this swelling took place after jogging.He was reminded to refrain from engaging in strenuous activities for a few days, to ice, and to follow up the following week.In his follow-up meeting, one week later, it was noted that the patient was healing very well.As a part of the informed consent process, patients are made aware of post-operative instructions.The patient acknowledged and agreed to the following statement: "i understand that some patients have to be in a convalescent status with a generous amount of bed rest for the first week after surgery and that for one month after surgery i will not engage in any stressful physical activity including excessive bending, lifting, or participation in any sports." he also acknowledged that recovery is highly individual and may vary significantly in any particular case.All patients are informed of the post-operative instructions and informed how consistent and engaged post-operative care is essential.They are also informed that the time frame of healing and recovery can vary from person to person.Since this patient was "reminded" to refrain from engaging in strenuous activities, it appears that this patient was not cleared for strenuous activities such as jogging, and thus was reminded to refrain.This is a violation of post-operative instructions.
 
Event or Problem Description
Patient complained of moderate, post-operative swelling.

Brand Name
HIMPLANT BY PENUMA
Common Device Name
PRE-FORMED PENILE SILICONE BLOCK
Manufacturer (Section D)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer (Section G)
INTERNATIONAL MEDICAL DEVICES
8500 wilshire blvd
suite 707
beverly hills CA 90211
Manufacturer Contact
jonathan elist
8500 wilshire blvd
suite 707
beverly hills, CA 90211
3106522600
MDR Report Key17506182
Report Number3010606546-2023-00021
Device Sequence Number6101872
Product Code MIB
UDI-Device IdentifierB097IMD006L1
UDI-PublicB097IMD006L1
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K042380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2021
Device Model Number40209-004
Device Lot Number867148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2018
Initial Report FDA Received Date08/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexMale